# SDR CALA2025010600028

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 84,921 hours, 20,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALK AROUND FOUND EMERGENCY LIGHT INOP FROM SEAT ROW 32-41 REMOVED AND REPLACED BATTERY ASSY. IAW B757-200 AMM 33-51-07. OPERATIONAL CHECK GOOD.
